| Model Number |
83779 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.A pusher wire, introducer sheath and the main coil were returned for this complaint.The pusher wire and the main coil were not interlocked.The introducer sheath was inspected, and no anomalies were found.The twist lock of the introducer sheath had been opened.The pusher wire was inspected, and it was found kinked.The coil was returned kinked and stretched.The proximal end has a smooth surface.The interlocking arm was inspected, and no anomalies were noted.The dimensional inspection revealed that the outer diameter (od) at the zap tip and primary coil were found to be within specification.However, it was found that fiber bundles were not within specification.
Event or Problem Description
Reportable based on device analysis completed on 08mar2022.It was reported that the coil was failed to deploy.The target lesion was located in the lung.A 6mm x 20cm interlock was selected for use.During the procedure, it was noted that the coil failed to deploy.The procedure was completed with another of the same device.There were no patient complications reported.However, device analysis revealed that there were missing fiber bundles.